# SDR DALA2025011500336

- Difficulty date: January 10, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 74,386 hours, 24,414 cycles
- Engine: Pwa PW2037
- Engine time: 74,799 hours, 25,306 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ATO- DISCONTINUED TAKEOFF AT 95 KNOTS DUE TO RIGHT ENGINE FAILURE. CORRECTIVE ACTION: REPLACED RIGHT ENGINE. C/W WORK PACKAGE AND NRS. OSD: 2/5/2025
